Filtros : "Castonguay, Diane" Limpar

Filtros



Refine with date range


  • Source: Journal of Algebra and its Applications. Unidade: EACH

    Assunto: ÁLGEBRA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALVARES, Edson Ribeiro; ASSEM, Ibrahim; CASTONGUAY, Diane; VARGAS, Rosana Retsos Signorelli. Right ADA algebras. Journal of Algebra and its Applications, Singapore, v. 16, n. 5, p. 1750210-1-1750210-14, 2017. Disponível em: < http://dx.doi.org/10.1142/S0219498817502103 > DOI: 10.1142/S0219498817502103.
    • APA

      Alvares, E. R., Assem, I., Castonguay, D., & Vargas, R. R. S. (2017). Right ADA algebras. Journal of Algebra and its Applications, 16( 5), 1750210-1-1750210-14. doi:10.1142/S0219498817502103
    • NLM

      Alvares ER, Assem I, Castonguay D, Vargas RRS. Right ADA algebras [Internet]. Journal of Algebra and its Applications. 2017 ; 16( 5): 1750210-1-1750210-14.Available from: http://dx.doi.org/10.1142/S0219498817502103
    • Vancouver

      Alvares ER, Assem I, Castonguay D, Vargas RRS. Right ADA algebras [Internet]. Journal of Algebra and its Applications. 2017 ; 16( 5): 1750210-1-1750210-14.Available from: http://dx.doi.org/10.1142/S0219498817502103
  • Source: Journal of Pure and Applied Algebra. Unidade: EACH

    Assunto: ÁLGEBRA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ASSEM, Ibrahim; CASTONGUAY, Diane; LANZILOTTA, Marcelo Americo; VARGAS, Rosana Retsos Signorelli. Algebras determined by their supports. Journal of Pure and Applied Algebra, Amsterdam, v. 216, n. 5, p. 1134-1145, 2012. Disponível em: < http://dx.doi.org/10.1016/j.jpaa.2011.10.034 > DOI: 10.1016/j.jpaa.2011.10.034.
    • APA

      Assem, I., Castonguay, D., Lanzilotta, M. A., & Vargas, R. R. S. (2012). Algebras determined by their supports. Journal of Pure and Applied Algebra, 216( 5), 1134-1145. doi:10.1016/j.jpaa.2011.10.034
    • NLM

      Assem I, Castonguay D, Lanzilotta MA, Vargas RRS. Algebras determined by their supports [Internet]. Journal of Pure and Applied Algebra. 2012 ; 216( 5): 1134-1145.Available from: http://dx.doi.org/10.1016/j.jpaa.2011.10.034
    • Vancouver

      Assem I, Castonguay D, Lanzilotta MA, Vargas RRS. Algebras determined by their supports [Internet]. Journal of Pure and Applied Algebra. 2012 ; 216( 5): 1134-1145.Available from: http://dx.doi.org/10.1016/j.jpaa.2011.10.034
  • Source: Communications in Algebra. Unidade: IME

    Assunto: TEORIA DA REPRESENTAÇÃO

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ASSEM, Ibrahim; CASTONGUAY, Diane; MARCOS, Eduardo do Nascimento; TREPODE, Sonia Elisabet. Quotients of incidence algebras and the Euler characteristic. Communications in Algebra, Philadelphia, v. 35, n. 4, p. 1075-1086, 2007. Disponível em: < https://doi.org/10.1080/00927870500243072 > DOI: 10.1080/00927870500243072.
    • APA

      Assem, I., Castonguay, D., Marcos, E. do N., & Trepode, S. E. (2007). Quotients of incidence algebras and the Euler characteristic. Communications in Algebra, 35( 4), 1075-1086. doi:10.1080/00927870500243072
    • NLM

      Assem I, Castonguay D, Marcos E do N, Trepode SE. Quotients of incidence algebras and the Euler characteristic [Internet]. Communications in Algebra. 2007 ; 35( 4): 1075-1086.Available from: https://doi.org/10.1080/00927870500243072
    • Vancouver

      Assem I, Castonguay D, Marcos E do N, Trepode SE. Quotients of incidence algebras and the Euler characteristic [Internet]. Communications in Algebra. 2007 ; 35( 4): 1075-1086.Available from: https://doi.org/10.1080/00927870500243072
  • Source: Journal of Algebra. Unidade: IME

    Assunto: TEORIA DA REPRESENTAÇÃO

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ASSEM, Ibrahim; CASTONGUAY, Diane; MARCOS, Eduardo do Nascimento; TREPODE, Sonia Elisabet. Strongly simply connected schurian algebras and multiplicative bases. Journal of Algebra, San Diego, v. 283, n. 1, p. 161-189, 2005. Disponível em: < https://doi.org/10.1016/j.jalgebra.2004.08.020 > DOI: 10.1016/j.jalgebra.2004.08.020.
    • APA

      Assem, I., Castonguay, D., Marcos, E. do N., & Trepode, S. E. (2005). Strongly simply connected schurian algebras and multiplicative bases. Journal of Algebra, 283( 1), 161-189. doi:10.1016/j.jalgebra.2004.08.020
    • NLM

      Assem I, Castonguay D, Marcos E do N, Trepode SE. Strongly simply connected schurian algebras and multiplicative bases [Internet]. Journal of Algebra. 2005 ; 283( 1): 161-189.Available from: https://doi.org/10.1016/j.jalgebra.2004.08.020
    • Vancouver

      Assem I, Castonguay D, Marcos E do N, Trepode SE. Strongly simply connected schurian algebras and multiplicative bases [Internet]. Journal of Algebra. 2005 ; 283( 1): 161-189.Available from: https://doi.org/10.1016/j.jalgebra.2004.08.020
  • Source: Journal of Algebra. Unidade: IME

    Assunto: TEORIA DA REPRESENTAÇÃO

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ASSEM, Ibrahim; CASTONGUAY, Diane; MARCOS, Eduardo do Nascimento; TREPODE, Sonia Elisabet. Strongly simply connected schurian algebras and multiplicative bases. Journal of Algebra[S.l.], v. 283, n. 1, p. 161-189, 2004. Disponível em: < https://doi.org/10.1016/j.jalgebra.2004.08.020 > DOI: 10.1016/j.jalgebra.2004.08.020.
    • APA

      Assem, I., Castonguay, D., Marcos, E. do N., & Trepode, S. E. (2004). Strongly simply connected schurian algebras and multiplicative bases. Journal of Algebra, 283( 1), 161-189. doi:10.1016/j.jalgebra.2004.08.020
    • NLM

      Assem I, Castonguay D, Marcos E do N, Trepode SE. Strongly simply connected schurian algebras and multiplicative bases [Internet]. Journal of Algebra. 2004 ; 283( 1): 161-189.Available from: https://doi.org/10.1016/j.jalgebra.2004.08.020
    • Vancouver

      Assem I, Castonguay D, Marcos E do N, Trepode SE. Strongly simply connected schurian algebras and multiplicative bases [Internet]. Journal of Algebra. 2004 ; 283( 1): 161-189.Available from: https://doi.org/10.1016/j.jalgebra.2004.08.020
  • Unidade: IME

    Assunto: TEORIA DA REPRESENTAÇÃO

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ASSEM, Ibrahim; CASTONGUAY, Diane; MARCOS, Eduardo do Nascimento; TREPODE, Sonia Elisabet. Strongly simply connected schurian algebras and multiplicative bases. [S.l: s.n.], 2004.
    • APA

      Assem, I., Castonguay, D., Marcos, E. do N., & Trepode, S. E. (2004). Strongly simply connected schurian algebras and multiplicative bases. São Paulo: IME-USP.
    • NLM

      Assem I, Castonguay D, Marcos E do N, Trepode SE. Strongly simply connected schurian algebras and multiplicative bases. 2004 ;
    • Vancouver

      Assem I, Castonguay D, Marcos E do N, Trepode SE. Strongly simply connected schurian algebras and multiplicative bases. 2004 ;
  • Unidade: IME

    Assunto: TEORIA DA REPRESENTAÇÃO

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ASSEM, Ibrahim; BUSTAMANTE, Juan Carlos; CASTONGUAY, Diane; NOVOA, Cristian. A note on the fundamental group of a one-point extension. [S.l: s.n.], 2004.
    • APA

      Assem, I., Bustamante, J. C., Castonguay, D., & Novoa, C. (2004). A note on the fundamental group of a one-point extension. São Paulo: IME-USP.
    • NLM

      Assem I, Bustamante JC, Castonguay D, Novoa C. A note on the fundamental group of a one-point extension. 2004 ;
    • Vancouver

      Assem I, Bustamante JC, Castonguay D, Novoa C. A note on the fundamental group of a one-point extension. 2004 ;
  • Unidade: IME

    Assunto: TEORIA DA REPRESENTAÇÃO

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CASTONGUAY, Diane. Derived-tame blowing-up of tree algebras. [S.l: s.n.], 2003.
    • APA

      Castonguay, D. (2003). Derived-tame blowing-up of tree algebras. São Paulo: IME-USP.
    • NLM

      Castonguay D. Derived-tame blowing-up of tree algebras. 2003 ;
    • Vancouver

      Castonguay D. Derived-tame blowing-up of tree algebras. 2003 ;
  • Unidade: IME

    Assunto: TEORIA DA REPRESENTAÇÃO

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ASSEM, Ibrahim; CASTONGUAY, Diane; MARCOS, Eduardo do Nascimento; TREPODE, Sonia Elisabet. Quotients of incidence algebras and the Euler characteristic. [S.l: s.n.], 2003.
    • APA

      Assem, I., Castonguay, D., Marcos, E. do N., & Trepode, S. E. (2003). Quotients of incidence algebras and the Euler characteristic. São Paulo: IME-USP.
    • NLM

      Assem I, Castonguay D, Marcos E do N, Trepode SE. Quotients of incidence algebras and the Euler characteristic. 2003 ;
    • Vancouver

      Assem I, Castonguay D, Marcos E do N, Trepode SE. Quotients of incidence algebras and the Euler characteristic. 2003 ;

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021